# SDR DALA2025102207707

- Difficulty date: October 22, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 83,693 hours, 10,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT FRAME 40 VERTICAL WEB ABOVE THE CENTER BOX LOWER PANEL AT HOLE H260 RH SIDE.   REPAIRED PER ERA 629510-14 REV ORIGINAL. (1265211)
